Alert archive / Texas / Wind Advisories in 2020

Wind Advisory 4, NWS Fort Worth, TX

September 27, 202029 counties in Texas

NWS Fort Worth, TX issued this wind advisory at Sep 27, 2020, 1:10 PM CDT for 29 counties in Texas. It took effect at Sep 27, 2020, 9:00 PM CDT. It was in force for 10 hr.

The area

The counties it named.

The facts

Issued
Sep 27, 2020, 1:10 PM CDT (18:10 UTC)
In effect from
Sep 27, 2020, 9:00 PM CDT
Expired
Sep 28, 2020, 7:00 AM CDT
In force
10 hr
Issued by
NWS Fort Worth, TX
All 29 counties

Bell County, TX, Bosque County, TX, Collin County, TX, Comanche County, TX, Cooke County, TX, Coryell County, TX, Dallas County, TX, Denton County, TX, Eastland County, TX, Ellis County, TX, Erath County, TX, Grayson County, TX, Hamilton County, TX, Hill County, TX, Hood County, TX, Jack County, TX, Johnson County, TX, Lampasas County, TX, McLennan County, TX, Mills County, TX, Montague County, TX, Palo Pinto County, TX, Parker County, TX, Rockwall County, TX, Somervell County, TX, Stephens County, TX, Tarrant County, TX, Wise County, TX, Young County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 37 km from the middle of the area, began a volume at 18:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 6.2 hours before the alert went out and 54 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2020-09-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 672 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2020-09-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 273 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
672 J/kg
Mixed-layer CIN
-414 J/kg
Mixed-layer LCL
834 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
273 m²/s²
0-3 km storm-relative helicity
355 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

289 
WWUS74 KFWD 271810
NPWFWD

URGENT - WEATHER MESSAGE
National Weather Service Fort Worth TX
110 PM CDT Sun Sep 27 2020

TXZ091>093-100>104-115>120-129>134-141-280215-
/O.NEW.KFWD.WI.Y.0004.200928T0200Z-200928T1000Z/
Montague-Cooke-Grayson-Young-Jack-Wise-Denton-Collin-Stephens-
Palo Pinto-Parker-Tarrant-Dallas-Rockwall-Eastland-Erath-Hood-
Somervell-Johnson-Ellis-Comanche-
Including the cities of Bowie, Nocona, Gainesville, Sherman, 
Denison, Graham, Olney, Jacksboro, Decatur, Bridgeport, 
Carrollton, Denton, Lewisville, Flower Mound, Plano, McKinney, 
Allen, Frisco, Breckenridge, Mineral Wells, Weatherford, Briar, 
Fort Worth, Arlington, Dallas, Rockwall, Heath, Cisco, Eastland, 
Ranger, Gorman, Stephenville, Dublin, Granbury, Oak Trail Shores,
Glen Rose, Cleburne, Burleson, Waxahachie, Ennis, Midlothian, 
Comanche, and De Leon
110 PM CDT Sun Sep 27 2020

...WIND ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 5 AM CDT
MONDAY...

* WHAT...North winds 15 to 25 mph with gusts up to 40 mph 
  expected.

* WHERE...Portions of north central Texas.

* WHEN...From 9 PM this evening to 5 AM CDT Monday.

* IMPACTS...Unsecured outdoor items may be blown around in the
  wind. Driving on area roadways may become difficult, especially
  for high-profile vehicles.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that sustained winds of at least 20 to
30 mph are expected. Winds this strong can make driving 
difficult, especially for high profile vehicles. Boaters should
use extra caution when venturing onto area lakes.  Residents may
wish to take action to secure trash cans, lawn furniture, and
other lightweight outdoor objects that may be blown around in the
strong winds.

&&

$$

TXZ142>145-156>159-280215-
/O.NEW.KFWD.WI.Y.0004.200928T0500Z-200928T1200Z/
Mills-Hamilton-Bosque-Hill-Lampasas-Coryell-Bell-McLennan-
Including the cities of Goldthwaite, Hamilton, Hico, Clifton, 
Meridian, Valley Mills, Hillsboro, Lampasas, Copperas Cove, 
Gatesville, Killeen, Temple, Fort Hood, and Waco
110 PM CDT Sun Sep 27 2020

...WIND ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 7 AM CDT
MONDAY...

* WHAT...North winds 15 to 25 mph with gusts up to 40 mph 
  expected.

* WHERE...Mills, Hamilton, Bosque, Hill, Lampasas, Coryell, Bell 
  and McLennan Counties.

* WHEN...From midnight tonight to 7 AM CDT Monday.

* IMPACTS...Unsecured outdoor items may be blown around in the 
  wind. Driving on area roadways may become difficult, 
  especially for high-profile vehicles.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that sustained winds of at least 20 to
30 mph are expected. Winds this strong can make driving 
difficult, especially for high profile vehicles. Boaters should
use extra caution when venturing onto area lakes.  Residents may
wish to take action to secure trash cans, lawn furniture, and
other lightweight outdoor objects that may be blown around in the
strong winds.

&&

$$
4 follow-up statements
826 
WWUS74 KFWD 272354 AAA 
NPWFWD

URGENT - WEATHER MESSAGE...UPDATED
National Weather Service Fort Worth TX
654 PM CDT Sun Sep 27 2020

TXZ091>093-100>104-115>120-129>134-141-281000-
/O.CON.KFWD.WI.Y.0004.200928T0200Z-200928T1000Z/
Montague-Cooke-Grayson-Young-Jack-Wise-Denton-Collin-Stephens-
Palo Pinto-Parker-Tarrant-Dallas-Rockwall-Eastland-Erath-Hood-
Somervell-Johnson-Ellis-Comanche-
Including the cities of Bowie, Nocona, Gainesville, Sherman, 
Denison, Graham, Olney, Jacksboro, Decatur, Bridgeport, 
Carrollton, Denton, Lewisville, Flower Mound, Plano, McKinney, 
Allen, Frisco, Breckenridge, Mineral Wells, Weatherford, Briar, 
Fort Worth, Arlington, Dallas, Rockwall, Heath, Cisco, Eastland, 
Ranger, Gorman, Stephenville, Dublin, Granbury, Oak Trail Shores,
Glen Rose, Cleburne, Burleson, Waxahachie, Ennis, Midlothian, 
Comanche, and De Leon
654 PM CDT Sun Sep 27 2020

...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM CDT MONDAY...

* WHAT...North winds 20 to 30 mph with gusts up to 45 mph 
  expected.

* WHERE...Portions of North and Central Texas.

* WHEN...From 9 PM this evening to 5 AM CDT Monday.

* IMPACTS...Unsecured outdoor items may be blown around in the 
  wind. Driving on area roadways may become difficult, 
  especially for high-profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that sustained winds of at least 20 to
30 mph are expected. Winds this strong can make driving
difficult, especially for high profile vehicles. Boaters should
use extra caution when venturing onto area lakes.  Residents may
wish to take action to secure trash cans, lawn furniture, and
other lightweight outdoor objects that may be blown around in the
strong winds.

&&

$$

TXZ142>145-156>159-281015-
/O.CON.KFWD.WI.Y.0004.200928T0500Z-200928T1200Z/
Mills-Hamilton-Bosque-Hill-Lampasas-Coryell-Bell-McLennan-
Including the cities of Goldthwaite, Hamilton, Hico, Clifton, 
Meridian, Valley Mills, Hillsboro, Lampasas, Copperas Cove, 
Gatesville, Killeen, Temple, Fort Hood, and Waco
654 PM CDT Sun Sep 27 2020

...WIND ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 7 AM
CDT MONDAY...

* WHAT...North winds 20 to 30 mph with gusts up to 40 mph 
  expected.

* WHERE...Portions of Central Texas.

* WHEN...From midnight tonight to 7 AM CDT Monday.

* IMPACTS...Unsecured outdoor items may be blown around in the 
  wind. Driving on area roadways may become difficult, 
  especially for high-profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that sustained winds of at least 20 to
30 mph are expected. Winds this strong can make driving
difficult, especially for high profile vehicles. Boaters should
use extra caution when venturing onto area lakes.  Residents may
wish to take action to secure trash cans, lawn furniture, and
other lightweight outdoor objects that may be blown around in the
strong winds.

&&

$$

Bain/Barnes
681 
WWUS74 KFWD 280341
NPWFWD

URGENT - WEATHER MESSAGE
National Weather Service Fort Worth TX
1041 PM CDT Sun Sep 27 2020

TXZ091>093-100>104-115>120-129>134-141-281000-
/O.CON.KFWD.WI.Y.0004.000000T0000Z-200928T1000Z/
Montague-Cooke-Grayson-Young-Jack-Wise-Denton-Collin-Stephens-
Palo Pinto-Parker-Tarrant-Dallas-Rockwall-Eastland-Erath-Hood-
Somervell-Johnson-Ellis-Comanche-
Including the cities of Bowie, Nocona, Gainesville, Sherman, 
Denison, Graham, Olney, Jacksboro, Decatur, Bridgeport, 
Carrollton, Denton, Lewisville, Flower Mound, Plano, McKinney, 
Allen, Frisco, Breckenridge, Mineral Wells, Weatherford, Briar, 
Fort Worth, Arlington, Dallas, Rockwall, Heath, Cisco, Eastland, 
Ranger, Gorman, Stephenville, Dublin, Granbury, Oak Trail Shores,
Glen Rose, Cleburne, Burleson, Waxahachie, Ennis, Midlothian, 
Comanche, and De Leon
1041 PM CDT Sun Sep 27 2020

...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM CDT MONDAY...

* WHAT...North winds 20 to 30 mph with gusts up to 45 mph 
  expected.

* WHERE...Portions of North and Central Texas.

* WHEN...From 9 PM this evening to 5 AM CDT Monday.

* IMPACTS...Unsecured outdoor items may be blown around in the 
  wind. Driving on area roadways may become difficult, 
  especially for high-profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that sustained winds of at least 20 to
30 mph are expected. Winds this strong can make driving 
difficult, especially for high profile vehicles. Boaters should
use extra caution when venturing onto area lakes.  Residents may
wish to take action to secure trash cans, lawn furniture, and
other lightweight outdoor objects that may be blown around in the
strong winds.

&&

$$

TXZ142>145-156>159-281200-
/O.CON.KFWD.WI.Y.0004.200928T0500Z-200928T1200Z/
Mills-Hamilton-Bosque-Hill-Lampasas-Coryell-Bell-McLennan-
Including the cities of Goldthwaite, Hamilton, Hico, Clifton, 
Meridian, Valley Mills, Hillsboro, Lampasas, Copperas Cove, 
Gatesville, Killeen, Temple, Fort Hood, and Waco
1041 PM CDT Sun Sep 27 2020

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT MONDAY...

* WHAT...North winds 20 to 30 mph with gusts up to 40 mph 
  expected.

* WHERE...Portions of Central Texas.

* WHEN...From midnight tonight to 7 AM CDT Monday.

* IMPACTS...Unsecured outdoor items may be blown around in the 
  wind. Driving on area roadways may become difficult, 
  especially for high-profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that sustained winds of at least 20 to
30 mph are expected. Winds this strong can make driving 
difficult, especially for high profile vehicles. Boaters should
use extra caution when venturing onto area lakes.  Residents may
wish to take action to secure trash cans, lawn furniture, and
other lightweight outdoor objects that may be blown around in the
strong winds.

&&

$$
264 
WWUS74 KFWD 280944
NPWFWD

URGENT - WEATHER MESSAGE
National Weather Service Fort Worth TX
444 AM CDT Mon Sep 28 2020

TXZ091>093-100>104-115>120-129>134-141-281045-
/O.EXP.KFWD.WI.Y.0004.000000T0000Z-200928T1000Z/
Montague-Cooke-Grayson-Young-Jack-Wise-Denton-Collin-Stephens-
Palo Pinto-Parker-Tarrant-Dallas-Rockwall-Eastland-Erath-Hood-
Somervell-Johnson-Ellis-Comanche-
Including the cities of Bowie, Nocona, Gainesville, Sherman, 
Denison, Graham, Olney, Jacksboro, Decatur, Bridgeport, 
Carrollton, Denton, Lewisville, Flower Mound, Plano, McKinney, 
Allen, Frisco, Breckenridge, Mineral Wells, Weatherford, Briar, 
Fort Worth, Arlington, Dallas, Rockwall, Heath, Cisco, Eastland, 
Ranger, Gorman, Stephenville, Dublin, Granbury, Oak Trail Shores,
Glen Rose, Cleburne, Burleson, Waxahachie, Ennis, Midlothian, 
Comanche, and De Leon
444 AM CDT Mon Sep 28 2020

...WIND ADVISORY WILL EXPIRE AT 5 AM CDT THIS MORNING...

The strongest winds with the overnight cold front have subsided
across North Texas. However, it will continue to be breezy 
through most of the day. North winds of 15 to 20 mph with gusts 
up to 30 mph will continue into the late afternoon hours, before 
decreasing in speed this evening.

$$

TXZ142>145-156>159-281200-
/O.CON.KFWD.WI.Y.0004.000000T0000Z-200928T1200Z/
Mills-Hamilton-Bosque-Hill-Lampasas-Coryell-Bell-McLennan-
Including the cities of Goldthwaite, Hamilton, Hico, Clifton, 
Meridian, Valley Mills, Hillsboro, Lampasas, Copperas Cove, 
Gatesville, Killeen, Temple, Fort Hood, and Waco
444 AM CDT Mon Sep 28 2020

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT THIS MORNING...

* WHAT...North winds 15 to 25 mph with gusts up to 35 mph.

* WHERE...Portions of Central Texas.

* WHEN...Through 7 AM this morning.

* IMPACTS...Unsecured outdoor items may be blown around in the 
  wind. Driving on area roadways may become difficult, 
  especially for high-profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that sustained winds of at least 20 to
30 mph are expected. Winds this strong can make driving 
difficult, especially for high profile vehicles. Boaters should
use extra caution when venturing onto area lakes.  Residents may
wish to take action to secure trash cans, lawn furniture, and
other lightweight outdoor objects that may be blown around in the
strong winds.

&&

$$
665 
WWUS74 KFWD 281201
NPWFWD

URGENT - WEATHER MESSAGE
National Weather Service Fort Worth TX
701 AM CDT Mon Sep 28 2020

TXZ142>145-156>159-281315-
/O.EXP.KFWD.WI.Y.0004.000000T0000Z-200928T1200Z/
Mills-Hamilton-Bosque-Hill-Lampasas-Coryell-Bell-McLennan-
Including the cities of Goldthwaite, Hamilton, Hico, Clifton, 
Meridian, Valley Mills, Hillsboro, Lampasas, Copperas Cove, 
Gatesville, Killeen, Temple, Fort Hood, and Waco
701 AM CDT Mon Sep 28 2020

...WIND ADVISORY HAS EXPIRED...

The strongest winds with the overnight cold front have subsided
across North and Central Texas. However, it will continue to be 
breezy through most of the day. North winds of 15 to 20 mph with 
gusts up to 30 mph will continue into the late afternoon hours, 
before decreasing in speed this evening.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this wind advisory went out at Sep 27, 5:58 AM CDT, 7 hours 12 minutes earlier.

Area forecast discussion, Sep 27, 5:58 AM CDT, 7 hours 12 minutes before
Area Forecast Discussion
National Weather Service Fort Worth TX
558 AM CDT Sun Sep 27 2020

.SHORT TERM... /NEW/
Update:
Only some small refinements to trends with this evening's frontal
passage have been made with this short term forecast update. The
potential for any strong or severe storms continues to appear
quite low, and should be confined to our northeasternmost areas.
However, the main issue will be the potential for some strong
gradient winds with the frontal passage itself. There is still a
wide spread in guidance regarding how strong winds of winds will
be observed at the surface. While flow as strong as 50-60 kts will
exist in the 925-850mb layer, most of this momentum will lag the
surface front by a large distance, and should have difficulty
penetrating the surface frontal inversion. As a result, confidence
in Wind Advisory necessity/placement is still low, and will give
subsequent forecasts a chance to evaluate new guidance. The
remainder of the forecast remains on track as outlined in the
previous discussion below.

-Stalley

Previous Discussion:
/Through Monday/

The main story through the short term forecast is our much-
anticipated cold front set to sweep through the area this evening.

Most of the area will begin the day with fairly widespread cloud
cover as nocturnal stratus overspreads the region. The arrival of
this moisture and cloud cover is the result of a stronger low-
level jet that has materialized in response to height falls and
cyclogenesis to our northwest ahead of an intense upper trough.
Later this morning, some of this cloud cover will begin to erode,
lift, and scatter, but portions of the forecast area may remain
overcast into the early afternoon. This could result in quite
diverse high temperatures today, ranging anywhere from around 80
in our cloudier east to the mid 90s in the clearer west.

The strong cold front associated with the deep upper trough will
plow southward into North Texas this evening. Have hedged towards
some slightly faster 00z guidance which places the front in our
northwestern zones around sunset, and clearing the CWA to the
southeast around 4 AM Monday morning. A narrow corridor of
convection is possible along the front, although there are several
factors working against sustained deep convection and strong
storms. The speed of the front will outpace the strongest ascent
associated with the upper trough, which means mid-level cooling
and the removal of a capping inversion likely won't take place
while convection would still be surface-based. Also, the speed of
the front would act to undercut cells as their motion would not
allow them to remain in the warm sector for long, causing updrafts
to quickly become elevated. This will greatly reduce cells'
access to instability, and to a lesser extent deep-layer shear, as
wind profiles will be rather unidirectional and of similar speeds
above the frontal inversion. This would likely reduce the threat
of strong storms to perhaps only some small hail, and would likely
be confined to the northeastern quadrant of the CWA. The farther
southwest along the front one's location, the lower the potential
for measurable rainfall due to a substantial moisture gradient
from east to west across the forecast area. Some locations west of
I-35 will remain dry, or perhaps only experience some brief light
rain or drizzle immediately along or just behind the front. The
highest PoPs will generally be confined to areas east of I-35
within the better moisture, but this won't be a big rain-making
system for any portion of the area. Overall, the main message with
this frontal passage will be the gusty north winds which will
occur across the entirety of the CWA. Winds of 20-30 mph with some
higher gusts are possible with the initial passage, and breezy
conditions will persist through Monday morning. While a Wind
Advisory may be needed for some portions of the forecast area,
would prefer another set of guidance to pin down the location of
strongest winds before issuing one.

Unlike later season fronts that can have a great deal of post-
frontal stratus and drizzle, this front will quickly scour
moisture from the area resulting in rather abrupt clearing of any
low clouds that accompany it. Some mid-level clouds will linger
through Monday morning associated with ascent from the upper
trough, but most of the area will clear out by late morning or
afternoon. Highs on Monday should only be in the low to mid 70s
thanks to strong cold advection. Breezy north winds will prevail
into the day, but should diminish by the evening.

-Stalley

&&

.LONG TERM... /Issued 232 AM CDT Sun Sep 27 2020/
/Monday Night Onward/

All precipitation will have ended by Monday night, leaving behind
continued breezy conditions through around midnight. Overall,
below normal temperatures will stick around through the week with
no precipitation expected.

The cold front will have cleared the entire state by Monday
night, leaving in its wake continued breezy winds at least through
the first half of the night. As the surface pressure gradient
begins to slacken, wind speeds will gradually decrease to around
5-10 mph by sunrise Tuesday morning. Early morning temperatures
are expected to range from the mid 40s in the west to mid 50s in
the east.

The cool airmass will begin to modify on Tuesday as cold air
advection weakens and sunny skies prevail. Highs on Tuesday will
remain in the mid to upper 70s, with further warming expected
Wednesday. Regional temperatures both Wednesday and Thursday will
be in the 80s given the return of southerly winds and ample
sunshine. A reinforcing shot of cool air will arrive Thursday
evening from the northeast, allowing for a return of northerly
winds across the region. The arrival of this cold front will lead
to highs on Friday about 5-10 cooler compared to Thursday. The
battle of the airmasses will continue into next weekend as strong
southerly flow develops in response to a developing Central Plains
cyclone. This cyclone is expected to move east, preventing any
major sensible impacts to North and Central Texas. Highs next
weekend will likely be around seasonal normals.

Hernandez

&&

.AVIATION... /NEW/
/12z TAFs/

An MVFR stratus deck has overspread all TAF sites and will persist
through at least 15-16z. Afterwards, some lifting/scattering to
VFR should occur, although it's possible VFR cigs are maintained
in North Texas beyond 18z. Otherwise, we'll see an increase in
wind speeds this morning as momentum from the low-level jet begins
to mix to the surface with the onset of heating. Gusts in the
25-30 kt range are possible throughout the day.

The next aviation concern will be the strong cold front set to
sweep through the area later this evening. Most guidance favors a
fropa around 03z in the Metroplex and 05z at Waco. Will maintain a
brief VCTS window at the DFW area airports, although the TS
potential is low and could be removed depending on trends in
guidance today. Post-frontal north winds of 20-25 kts and gusts
to 35 kts can be expected, along with some brief MVFR cigs around
1 kft. Dry air behind the front should bring a quick end to any
lingering light precip and low clouds, with VFR then prevailing
into Monday morning. The breezy north winds will stick around into
the day.

-Stalley

&&

.PRELIMINARY POINT TEMPS/POPS...
Dallas-Ft. Worth    89  61  75  54  77 /   0  40   0   0   0
Waco                89  62  76  52  78 /   0  20   0   0   0
Paris               83  57  69  51  71 /   0  80   0   0   0
Denton              88  58  74  50  76 /   0  50   0   0   0
McKinney            88  58  73  50  75 /   0  60   0   0   0
Dallas              89  61  75  55  77 /   0  50   0   0   0
Terrell             88  58  74  51  75 /   0  60   0   0   0
Corsicana           88  61  74  53  76 /   0  50   0   0   0
Temple              89  62  76  52  78 /   0  20   0   0   0
Mineral Wells       91  57  74  50  77 /   0  20   0   0   0

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
None.
&&
Hazardous weather outlook, Sep 27, 2:36 AM CDT, 10 hours 34 minutes before
Hazardous Weather Outlook
National Weather Service Fort Worth TX
236 AM CDT Sun Sep 27 2020

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-280745-
Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin-
Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas-
Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell-
Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill-Navarro-
Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-Limestone-
Leon-Milam-Robertson-
236 AM CDT Sun Sep 27 2020

This Hazardous Weather Outlook is for North and Central Texas.

.DAY ONE...Today and Tonight.
Thunderstorms are possible this evening and tonight mainly near and
east of I-35 as a cold front sweeps through the region. There may be
a couple of strong storms capable of small hail in North Texas.
Otherwise, wind gusts of 30-40 mph could occur with the cold front
as it moves through.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.
No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.

Nearby

Wind Advisories in Texas, 2020Every wind advisory in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.